# SDR GTIA2021122736191

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 13,744 hours, 6,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS "DIRTY SOCK" SMELL ON 10NM FINAL AFT CABIN TURNED PACK 2 OFF AND FA REPORTED SMELL DISSAPATED. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED PACK BURN OUT IAW AMM 21-00-00. NO SCENT NOTED. THIS CLEARS DMI# 2979266-1. MOC NOTIFIED. PLACARDS REMOVED.
